# SDR MALA020312

- Difficulty date: May 31, 2002
- Submitted: June 4, 2002
- Operation: Air carrier
- Aircraft: N520XJ
- Make and model: Bac AVRO146RJ85A
- Aircraft serial: E2345
- System (JASC): 3620 · Pneumatic Indicating System
- Part: Seal
- Part number: 303200
- Condition: Leaking
- Location: Pneumatic Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT 3487, A/C HAD LEFT ZONE HIGH TEMP IN (SYSTEM BLEED LEAK).  A/C NEEDED ICING CAPABILITY TO LAND IN STL.  DISPATCH RETURNED A/C TO MSP.  AIR TURNBACK.  MAINTENANCE FOUND DOLLS-EYE INDICATOR TRIPPED FOR NR 1 PYLON.  REPLACED SEALS P/N 303200 FOR TEMP SENSOR AND DUCT SLEEVE.  LEAK CHECK GOOD DURING GROUND RUN.
